MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast reconstruction revision surgery with implantation of a 300cc mentor smooth round moderate profile saline breast implant prosthesis.Post-operatively, the patient was reported to have experienced unspecified health issues and pain.As a result, the patient underwent bilateral implant removal without replacements on (b)(6) 2025.Furthermore, during the surgery, the explanted left implant was observed to be deflated.This report is for the right breast prosthesis.
 
Additional Manufacturer Narrative
Upon visual evaluation of the image provided in the complaint, the shell of the implant was observed perforated with a fluid leakage.The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.Reason for device explant and/or reoperation: generalized illness.H6 health effect - clinical code e2402: generalized illness.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On december 10, 2025, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection of the device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.At the present time, there is no sufficient evidence to show an association between breast implants and generalized illness (assessing the risks of breast implants and fda¿s vision for the national breast implant registry).A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23763845
Report Number1645337-2025-13676
Device Sequence Number21353182
Product Code FWM
UDI-Device Identifier00081317001393
UDI-Public00081317001393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Catalogue Number3502300
Device Lot Number7433572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale